ANZIAM  J.  48 (2007), 553-566
Generalizations of weighted trapezoidal inequality for monotonic functions and applications

Kuei-Lin Tseng
  Department of Mathematics
  Aletheia University
  Tamsui 25103
  Taiwan
    kltseng@email.au.edu.tw
Gou-Sheng Yang
  Department of Mathematics
  Tamkang University
  Tamsui 25137
  Taiwan
   
Sever S. Dragomir
  School of Computer Science and Mathematics
  Victoria University
  PO Box 14428
  MCMC 8001, Victoria
  Australia
    sever.dragomir@vu.edu.au


Abstract
In this paper we establish some generalizations of a weighted trapezoidal inequality for monotonic functions and give several applications for the r-moments, the expectation of a continuous random variable and the Beta and Gamma functions.
Download the article in PDF format (size 124 Kb)

Australian Mathematical Publishing Association Inc. ©  Australian MS

Valid XHTML 1.0 Transitional

Feedback